MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1445-5994.2009.01973.x

Медицинская библиотека · Internal medicine journal · 2009

Aspirin sensitivity: acetylsalicylate or excipients.

Hebron B S, Hebron H J

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

We present three patients who developed urticaria while taking an enteric formulation of aspirin, confirmed on a second exposure. Although hypersensitivity reactions to aspirin, especially in asthmatic patients or those with nasal polyps, are well reported, our patients did not exhibit any underlying history of atopy. Furthermore, two of the patients were able to tolerate a soluble formulation. We review the literature and discuss whether these symptoms might be caused by pharmaceutical excipients, present in very small amounts in the enteric coating, rather than the active ingredient acetylsalicylate. Adverse reactions to excipients are fortunately rare but are occasionally reported.

Для цитирования: Hebron B S, Hebron H J. Aspirin sensitivity: acetylsalicylate or excipients.. Internal medicine journal. 2009. DOI: 10.1111/j.1445-5994.2009.01973.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.